A. B. Atkinson, On the measurement of inequality, Journal of Economic Theory, vol.2, pp.244-263, 1970.

D. Bhattacharya, Asymptotic inference from multi-stage samples, Journal of Econometrics, vol.126, pp.145-171, 2005.

D. Bhattacharya, Inference on inequality from household survey data, Journal of Econometrics, vol.137, pp.674-707, 2007.

D. D. Boos and C. Brownie, Comparing variances and other measures of dispersion, Statistical Science, vol.19, pp.571-578, 2004.

D. D. Boos, P. Janssen, and N. Veraverbeke, Resampling from centered data in the two-sample problem, Journal of Statistical Planning and Inference, vol.21, pp.327-345, 1989.

E. Chung and J. P. Romano, Exact and asymptotically robust permutation tests, Annals of Statistics, vol.41, pp.484-507, 2013.

F. A. Cowell, Measuring Inequality, 2011.

F. A. Cowell and E. Flachaire, Income distribution and inequality measurement: The problem of extreme values, Journal of Econometrics, vol.141, pp.1044-1072, 2007.
URL : https://hal.archives-ouvertes.fr/halshs-00176029

F. A. Cowell and E. Flachaire, Statistical methods for distributional analysis, Handbook of Income Distribution, vol.2, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01457398

R. Davidson, Reliable inference for the Gini index, Journal of Econometrics, vol.150, issue.1, pp.30-40, 2009.
URL : https://hal.archives-ouvertes.fr/halshs-00353856

R. Davidson, Statistical inference in the presence of heavy-tails, Econometrics Journal, vol.15, pp.31-53, 2012.

R. Davidson and E. Flachaire, Asymptotic and bootstrap inference for inequality and poverty measures, Journal of Econometrics, vol.141, pp.141-166, 2007.
URL : https://hal.archives-ouvertes.fr/halshs-00175929

A. S. Deaton, The Analysis of Household Surveys, 1997.

J. Dufour, , 2006.

, Monte Carlo tests with nuisance parameters: A general approach to finite sample inference and nonstandard asymptotics, Journal of Econometrics, vol.133, pp.443-477

M. Dwass, Modified randomization tests for nonparametric hypotheses, Annals of Mathematical Statistics, vol.28, pp.181-187, 1957.

R. Gill, Non-and semiparametric maximum likelihood estimators and the Von-Mises method (part i), Scandinavian Journal of Statistics, vol.16, pp.97-128, 1988.

P. Hall, The Bootstrap and Edgeworth Expansion, Springer Series in Statistics, 1992.

C. Kleiber and S. Kotz, Statistical Size Distributions in Economics and Actuarial Sciences, Wiley Series in Probability and Statistics, 2003.

T. Lim and W. Loh, A comparison of tests of equality of variances, Computational Statistics and Data Analysis, vol.22, pp.287-301, 1996.

J. B. Mcdonald, Some generalized functions for the size distribution income, Econometrica, vol.52, pp.647-663, 1984.

E. J. Pitman, Significance tests which may be applied to samples from any populations, Journal of the Royal Statistical Society, Series A, vol.4, pp.119-130, 1937.

J. P. Romano, On the behavior of randomized tests without a group invariance assumption, Journal of the American Statistical Association, vol.85, pp.686-692, 1990.

C. Schluter and M. Trede, Tails of Lorenz curves, Journal of Econometrics, vol.109, pp.151-166, 2002.

C. Schluter and K. J. Van-garderen, Edgeworth expansions and normalizing transforms for inequality measures, Journal of Econometrics, vol.150, pp.16-29, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00565100

B. Zheng and B. C. Cushing, Statistical inference for testing inequality indices with dependent samples, Journal of Econometrics, vol.101, pp.315-335, 2001.